# SDR EBVR450D110723001

- Difficulty date: November 7, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N540QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0083
- Aircraft time: 5,995 hours, 4,030 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 200
- Part time: 5,995 hours, 4,030 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON R/H TAIL STINGER, STARTED REMOVING CORROSION FROM THE TAILCONE STINGER RH FWD SKIN AND NOTED SEVERE LEVEL 2 CORROSION THAT EXTENDS THROUGH THE ENTIRE THICKNESS OF THE SKIN. REMOVED AND REPLACED L/H AND R/H STRINGERS IN THE TAILCONE STINGER , REMOVED AND REPLACED L/H AND R/H RUDDER FAIRING ATTACH ANGLES REMOVED AND REPLACED L/H AND R/H TAIL STINGER FWD SKINS, CESSNA 680 SRM 51-40-03, 51-40-08, 55-01-00.
